# SDR U2RA2022060100010

- Difficulty date: May 18, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 67,345 hours, 16,906 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 RIGHT ENTRY DOOR DIFFICULT TO ARM - RE-SECURED GIRT BAR PER AIRCRAFT MAINTENANCE MANUAL 25-66-01.  DOOR ARM/DISARM NORMAL.
